# SDR DALA2022061004105

- Difficulty date: June 4, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 11,059 hours, 4,857 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE NO. 3 TEMP INDICATOR WENT UP EXTREMELY FAST. UP TO 700-800 DEGREES. WHEN PUT LANDING GEAR DOWN ON FINAL. DID GO AROUND TO TROUBLESHOOT AND EVENTUALLY GOT AMBER XXS WHEN COMING BACK TO AIRFIELD. CORRECTIVE ACTION : MEL 32-47-01. (LP# 8662988)
